# SDR GTIA020897

- Difficulty date: July 18, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ENGINE FORWARD LOWER VIBRATION ISOLATOR INNER CORE ASSEMBLY CONTACTING OUTER RETAINER AND SLIPPAGE MARKS MORE THEN .5 INCH.  REMOVED RIGHT ENGINE FORWARD LOWER VIBRATION ISOLATOR INNER CORE ASSEMBLY.  INSTALLED RIGHT LOWER VIBRATION ISOLATOR.  (M)
